# SDR CA070601004

- Difficulty date: May 29, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,594 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL MESSAGE COME ON DURING CRUISE AT ALT FL330 WITH NO FLAP SELECTION MADE.  AIRCRAFT RETURN TO  ORIGINATING STATION, MAINTENANCE REPLACED THE BPSU AND FECU BUT NO FIX. FURTHER INVESTIGATION REVEALED SOME BURNED WIRES AT LT BPSU CONNECTOR.  TEMPORARY REPAIRS CARRIED OUT AND AIRCRAFT FERRIED.  AIRCRAFT IS NOW UNDERGOING A HEAVY CHECK AND THE SNAG IS STILL BEING WORKED ON.  MORE SPECIFICS OF THE DEFECT RECTIFICATION TO FOLLOW. (TC NR 20070601004)
